en
Scientific article
English

Correction : the Verlinde formulas as fixed point formulas

Published inJournal of symplectic geometry, vol. 1, no. 2, p. 427-434
Publication date2002
Citation (ISO format)
ALEKSEEV, Anton, MEINRENKEN, Eckhard, WOODWARD, C. Correction : the Verlinde formulas as fixed point formulas. In: Journal of symplectic geometry, 2002, vol. 1, n° 2, p. 427–434.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:12362
ISSN of the journal1527-5256
538views
0downloads

Technical informations

Creation10/28/2010 1:53:00 PM
First validation10/28/2010 1:53:00 PM
Update time03/14/2023 4:08:30 PM
Status update03/14/2023 4:08:30 PM
Last indexation01/15/2024 9:47:31 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack